MAUDE Adverse Event Report: ST. JUDE MEDICAL BRK¿ TRANSSEPTAL NEEDLE, 71 CM LENGTH; TROCAR

ST. JUDE MEDICAL BRK¿ TRANSSEPTAL NEEDLE, 71 CM LENGTH; TROCAR
Model Number 407200
Medical Device Problem Codes Device Contamination with Body Fluid (2317); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 12/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During an atrial fibrillation surgery, after the puncture was completed, the needle was taken out for irrigation and it was noted that a large mass of blood clots was washed out from the inside of the needle.The operation went smoothly and finally completed without adverse effects on the patient.The patient does not have a history of blood clots.The doctor alleges that the blood clot were caused by the puncture needle.
 
Additional Manufacturer Narrative
One brk transseptal needle was received for evaluation.The stylet was not returned.No functional anomalies were noted when the needle was flushed and when an air aspiration test was performed using a slip tip syringe.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of patient blood clots within the needle remains unknown.
 
Event or Problem Description
Fda request to update device model information and corrected reportable aware date.Follow up report required.
 
Additional Manufacturer Narrative
**udi related data quality updates only**.
 
Additional Manufacturer Narrative
Udi related data quality updates only.
 
Event or Problem Description
This report includes updated device model information.

Brand Name
BRK¿ TRANSSEPTAL NEEDLE, 71 CM LENGTH
Common Device Name
TROCAR
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key18367009
Report Number3008452825-2023-00580
Device Sequence Number7856669
Product Code DRC
UDI-Device Identifier05414734205092
UDI-Public(01)05414734205092(10)9247540(17)260831
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K072278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model Number407200
Device Catalogue Number407200
Device Lot Number9247540
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer01/19/2024
07/19/2024
07/10/2024
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date01/25/2024
07/22/2024
07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown